# SDR IPXA10562166

- Difficulty date: August 18, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Bs 1598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, ACB FLOOR TO SIDEWALL SUPPORT GOUGED OR UPPER SURFACE AT BS 1598, WL 156, RBL 19.  REMOVED, FABRICATED, INSTALLED REPLACEMENT SEGMENT.
